Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 12, NWS St. Louis, MO

March 13, 2024Boone County, Callaway County, Cole County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 13, 2024, 7:32 PM CDT for Boone County, Callaway County, Cole County, Missouri. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2024, 7:32 PM CDT (00:32 UTC)
Expired
Mar 13, 2024, 7:53 PM CDT
In force
21 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Boone County, MO, Callaway County, MO, Cole County, MO

What was reported inside it

TimeReportWhereRemark
Mar 13, 7:34 PM CDTHAIL 1Elston, MOTime estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 3:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 834 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
834 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1715 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

639 
WUUS53 KLSX 140032
SVRLSX
MOC019-027-051-140115-
/O.NEW.KLSX.SV.W.0012.240314T0032Z-240314T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
732 PM CDT Wed Mar 13 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  North central Cole County in central Missouri...
  Southeastern Boone County in central Missouri...
  Southwestern Callaway County in central Missouri...

* Until 815 PM CDT.

* At 732 PM CDT, a severe thunderstorm was located near St. Martins,
  moving northeast at 30 mph.

  HAZARD...Quarter size hail.

  SOURCE...Public.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Jefferson City, Ashland, Holts Summit, Columbia Regional Airport,
  St. Martins, New Bloomfield, Lake Mykee Town, Lake Mykee,
  Hartsburg, Carrington, Elston, and Guthrie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3855 9226 3861 9239 3892 9218 3873 9188
TIME...MOT...LOC 0032Z 222DEG 24KT 3862 9228 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Kimble
2 follow-up statements
525 
WWUS53 KLSX 140044
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
744 PM CDT Wed Mar 13 2024

MOC051-140054-
/O.CAN.KLSX.SV.W.0012.000000T0000Z-240314T0115Z/
Cole MO-
744 PM CDT Wed Mar 13 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Missouri.

&&

LAT...LON 3892 9218 3876 9193 3862 9217 3867 9229
TIME...MOT...LOC 0044Z 222DEG 24KT 3868 9221 

$$

MOC019-027-140115-
/O.CON.KLSX.SV.W.0012.000000T0000Z-240314T0115Z/
Boone MO-Callaway MO-
744 PM CDT Wed Mar 13 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN BOONE AND SOUTHWESTERN CALLAWAY COUNTIES...

At 744 PM CDT, a severe thunderstorm was located near Holts Summit,
moving northeast at 30 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Holts Summit, Columbia Regional Airport, New Bloomfield, Lake Mykee
Town, Lake Mykee, Carrington, and Guthrie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3892 9218 3876 9193 3862 9217 3867 9229
TIME...MOT...LOC 0044Z 222DEG 24KT 3868 9221 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Kimble
258 
WWUS53 KLSX 140053
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
753 PM CDT Wed Mar 13 2024

MOC019-027-140103-
/O.CAN.KLSX.SV.W.0012.000000T0000Z-240314T0115Z/
Boone MO-Callaway MO-
753 PM CDT Wed Mar 13 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE AND
SOUTHWESTERN CALLAWAY COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Missouri.

&&

LAT...LON 3892 9218 3876 9193 3862 9217 3867 9229
TIME...MOT...LOC 0052Z 222DEG 24KT 3873 9215 

$$

Kimble

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 6:49 PM CDT, 43 minutes earlier. Its key messages:

  • -There is a 60 to 90 percent chance of showers and thunderstorms mainly along and north of I-70 this evening. A few of these thunderstorms could be strong to severe with the main hazards being large hail and damaging winds. -Additional thunderstorms are expected between Thursday afternoon and night (60 to 80 percent chance) across much of the area. There is a greater threat of these thunderstorms becoming strong to severe than this evening with hazards of very large hail, damaging winds, and a tornado or two possible.
Area forecast discussion, Mar 13, 6:49 PM CDT, 43 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
649 PM CDT Wed Mar 13 2024

.KEY MESSAGES...

-There is a 60 to 90 percent chance of showers and thunderstorms
 mainly along and north of I-70 this evening. A few of these
 thunderstorms could be strong to severe with the main hazards
 being large hail and damaging winds.

-Additional thunderstorms are expected between Thursday afternoon and
 night (60 to 80 percent chance) across much of the area. There
 is a greater threat of these thunderstorms becoming strong to
 severe than this evening with hazards of very large hail,
 damaging winds, and a tornado or two possible.

&&

.SHORT TERM...  (Through Late Thursday Night)
Issued at 347 PM CDT Wed Mar 13 2024

Latest RAP analysis is indicating that the main warm front
extends from northwestern Missouri into southeastern Iowa as of
18z. In the meantime, an axis of deeper moisture that extends from
just south of Kansas City east southeastward towards Rolla then
near Ste. Genevieve, MO has begun to interact with a shortwave
that is sliding east across the area. This will be the focus for
discrete thunderstorm development late this afternoon. The
combination of the shortwave, instability (ML CAPEs 1000-2000J/kg)
and deep-layer shear of 30 to 40 kt will support a few
thunderstorms becoming strong to severe. While the main threats
will be large hail and damaging winds, there is also a tornado
threat, though it is limited due to the lack of low-level
curvature in the latest forecast hodographs. Also, as the storms
track to the east and northeast they will be moving into an area
of lower instability. The best time for strong to severe storms
will be between 5 pm and 11 pm, especially over portions of
central/east central/northeast Missouri as well as west central
Illinois.

After sunset, a southerly LLJ (30-50kts) will develop which will
help to lift the storms northward into the northern portions of the
forecast area by late this evening. The majority of the latest CAMs
indicate that the storms will then congeal into a complex and slide
east along the warm front as the LLJ veers to the southwest
overnight. Then the complex will eventually sag to the southeast and
weakening around sunrise.

On Thursday, expect most of the day will be dry before the next
round develops during the afternoon hours. If clouds clear out
enough and the cold pool from the overnight activity weakens, expect
highs in the 70s to around 80 degrees. Otherwise there is the issue
of where an outflow from the complex lays out during the day on
Thursday, becoming the focus of new development before the cold
front moves through Thursday night. With dewpoints in the low to mid
60s in the warm sector ahead of the cold front, expect instability
will increase with MU CAPEs of 1500-2500 J/kg by midday. So the
instability combined with steep ML lapse rates will result in
moderate to strong buoyancy as heating destabilizes the air mass in
wake of the early morning clouds and convective activity. Latest
forecast soundings show a decent inversion, thus activity will be
suppressed initially. Once the capping inversion weakens by mid to
late afternoon expect thunderstorm development in the warm sector
ahead of the cold front. With deep-layer wind shear of 40 to 50 kt
and the aforementioned instability, there will be a more substantial
opportunity for strong to severe thunderstorms than this evening.
Initially development will be discrete with supercells, then
transition to a mixed mode of line segments and embedded supercells
through the evening as thunderstorm mergers take place. The main
threats will be large hail, possibly greater than golf ball size,
damaging winds and a tornado or two.

Byrd
&&

.LONG TERM...  (Friday through Next Wednesday)
Issued at 347 PM CDT Wed Mar 13 2024

(Friday - Saturday Night)

Surface high pressure early Friday over the mid-Missouri Valley is
forecast to slide south/southeast. Decreasing cloudiness is expected
through the day, but low-level cold air advection continues well
behind Thursday night's cold front. High temperatures generally in
the mid 50s to low 60s are likely, near to slightly above normals
for the date.

The surface anticyclone is forecast to weaken Friday night, with the
axis of the ridge quickly moving south through the bi-state area.
West/southwest return flow will begin in its wake, mainly preventing
a further temperature drop. Due to this return flow, lows are
forecast to be about 5 degrees above normal, generally in the mid
to upper 30s across the region.

A weak cold front is expected to move through the mid-Mississippi
Valley Saturday afternoon/evening, but is not expected to bring much
fanfare. This boundary should pass through dry, with very weak low-
level convergence along it and the better mid/upper level forcing
for ascent residing across the Great Lakes. Temperatures should
climb on Saturday out ahead of the front, reaching into the low to
mid 60s for most locations.

(Sunday - Monday Night)

A secondary, and more substantial, cold front is expected late
Sunday associated with anomalously mid/upper level troughing
swinging through the Upper Midwest/Great Lakes. Very strong low-
level cold air advection moves into the CWA by Sunday evening, with
850-hPa temperatures dropping to near -10C by 1200 UTC Monday on the
GEFS/EPS. These values are pretty notable for mid March, generally
about 8 to 12C below normal. The surface high across the Plains is
also pretty notable (1030 hPa, near the 90th percentile of
climatology), illustrating this incoming air mass does have some
teeth for mid March. A hard freeze (<=28F) is more likely than not
across parts of the area both Sunday and Monday nights due to this
incoming air mass. For Sunday night, highest probabilities on the
LREF (50-70%) are in parts of northeast Missouri and west-central
Illinois. There is less certainty on Monday night due to a variety
of factors, including but not limited to: 1) potential for
increasing mid/upper level clouds and 2) timing of the surface ridge
axis across the area. If it stays clear and the surface high is in a
favorable position, a hard freeze likely would happen over most of
the area. However, due to some of these uncertainties mentioned
above, probabilities for a hard freeze Monday night are in the 30-
40% on the LREF at this time. This is a good reminder that it is
still mid March and hard freezes are pretty common this time of
year. Climatologically speaking, the last hard freeze typically
occurs between about March 20th and the first week of April. For
more detailed spring frost/freeze information for your location,
please visit our new web page at weather.gov/lsx/frostfreezepage .

High temperatures cool off on Sunday, but the coldest day should be
Monday areawide. Highs are only expected to climb into the 40s, or
about 10 degrees below normal.

(Tuesday - Next Wednesday)

This cool down late this weekend/early next week looks short lived
however. Return flow around the departing surface high is likely to
begin by Tuesday, with rising mid/upper level heights as well.
Temperatures will moderate heading into the middle of next week,
with at least slightly above normal values by Tuesday.

Gosselin
&&

.AVIATION...  (For the 00z TAFs through 00z Thursday Evening)
Issued at 647 PM CDT Wed Mar 13 2024

Isolated storms have developed along the I-70 corridor early this
evening. Still expecting the storms will continue to develop and
lift northward this evening. Best time for storms at TAF sites
along I-70 will be between 00z and 03z Thursday. As for KUIN, the
storms will move in after 02z Thursday and persist through 15z
Thursday. As activity diminishes towards sunrise on Thursday, the
storms will sink back to the south, so have predominate showers
and storms at KCOU and KJEF between 09z and 17z Thursday.
Otherwise, as cold front begins to slide through will see another
round of showers and storms after 21z Thursday. Could see ceilings
and visibilities drop to MVFR briefly at all sites with the
heaviest storms.

As for winds, they will remain southeast to south before picking
up and veering to the southwest as the cold front approaches
Thursday afternoon. The front will move through KUIN by 22z
Thursday with winds veering to the north.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 13, 7:21 PM CDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
721 PM CDT Wed Mar 13 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-150030-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
721 PM CDT Wed Mar 13 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely this evening and overnight. Some of these
thunderstorms may be strong to severe with large hail, damaging
winds, and isolated tornadoes all possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are likely Thursday and Thursday night across much of
the area. Some of these thunderstorms could be strong to severe
Thursday afternoon and evening with large hail, damaging
winds, and isolated tornadoes all possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any forms of severe weather to the
National Weather Service.

Byrd

In the hours before

Local storm report, Mar 13, 5:52 PM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
552 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     Hail             1 W Ruma                38.13N 90.01W
03/13/2024  E1.00 inch       Randolph           IL   Trained Spotter

            Hail was mostly the size of pennies and
            dimes, but observer did see quarter size
            hail mixed in.

&&

MCF
Local storm report, Mar 13, 6:24 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
624 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     Hail             New Hanover             38.38N 90.23W
03/13/2024  E0.75 inch       Monroe             IL   Public

            Half inch to 3/4-inch hail.

&&

MCF
Local storm report, Mar 13, 6:29 PM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
629 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     Tstm Wnd Dmg     1 S Red Bud             38.20N 90.00W
03/13/2024                   Randolph           IL   Emergency Mngr

            Power lines down.

&&

PW
Local storm report, Mar 13, 7:04 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
704 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Hail             Ruma                    38.13N 90.00W
03/13/2024  E1.75 inch       Randolph           IL   Public

&&

PW
Local storm report, Mar 13, 7:05 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
705 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     Hail             2 ESE Columbia          38.45N 90.19W
03/13/2024  E1.00 inch       Monroe             IL   Trained Spotter

&&

PW
Local storm report, Mar 13, 7:32 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
732 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     Hail             Saint Martins           38.60N 92.33W
03/13/2024  E1.25 inch       Cole               MO   Trained Spotter

&&

PW

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:24 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis51 min
Mar 13, 7:53 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage52 min
Mar 13, 9:19 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren41 min
Mar 14, 2:22 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Monroe, Shelby38 min
Mar 14, 2:40 AM CDTSevere Thunderstorm WarningLSXLewis, Marion50 min
Mar 14, 7:25 AM CDTSevere Thunderstorm WarningLSXSaint Charles50 min
Mar 14, 7:28 AM CDTTornado WarningLSXSaint Charles22 min
Mar 14, 7:33 AM CDTTornado WarningLSXSaint Charles, Saint Louis27 min
Mar 14, 7:42 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau31 min
Mar 14, 7:47 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis43 min
Mar 14, 8:26 AM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage31 min
Mar 14, 2:22 PM CDTSevere Thunderstorm WarningLSXCallaway38 min
Mar 14, 2:53 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe67 min
Mar 14, 2:58 PM CDTSevere Thunderstorm WarningLSXCallaway, Franklin, Gasconade, Montgomery, Osage, Warren47 min
Mar 14, 3:20 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Washington40 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningLSXAudrain, Pike, Ralls46 min
Mar 14, 3:34 PM CDTSevere Thunderstorm WarningLSXBoone, Moniteau56 min
Mar 14, 3:39 PM CDTTornado WarningLSXSaint Charles, Warren51 min
Mar 14, 3:47 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery43 min
Mar 14, 3:51 PM CDTSevere Thunderstorm WarningLSXPike39 min
Mar 14, 3:53 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington38 min
Mar 14, 3:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXJefferson, Saint Louis63 min
Mar 14, 4:01 PM CDTTornado WarningLSXJefferson27 min
Mar 14, 4:07 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway53 min
Mar 14, 4:08 PM CDTSevere Thunderstorm WarningLSXCrawford37 min
Mar 14, 4:11 PM CDTTornado WarningLSXSaint Charles, Saint Louis41 min
Mar 14, 4:18 PM CDTSevere Thunderstorm WarningLSXLincoln, Warren34 min
Mar 14, 4:21 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike54 min
Mar 14, 4:25 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis65 min
Mar 14, 4:32 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Louis, City of Saint Louis25 min
Mar 14, 4:38 PM CDTTornado WarningLSXJefferson25 min
Mar 14, 5:13 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren47 min
Mar 14, 5:17 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis43 min
Mar 14, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCrawford, Iron, Reynolds, Washington78 min
Mar 14, 5:40 PM CDTSevere Thunderstorm WarningLSXCity of Saint Louis50 min
Mar 14, 5:42 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis32 min
Mar 14, 5:46 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren44 min
Mar 14, 5:54 PM CDTTornado WarningLSXFranklin, Warren36 min
Mar 14, 5:55 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren50 min
Mar 14, 6:00 PM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis30 min
Mar 14, 6:08 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis21 min
Mar 14, 6:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXLincoln, Saint Charles51 min
Mar 14, 6:18 PM CDTSevere Thunderstorm WarningLSXJefferson, Madison, Sainte Genevieve, Saint Francois57 min
Mar 14, 6:42 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis27 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.